# SDR AUS20020368

- Difficulty date: April 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7120 · Engine Mount Section
- Part: Fairing
- Condition: Missing
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING A TRANSIT INSPECTION OF NR 3 ENGINE, THE FAIRING AROUNDTHE 'A' FRAME STRUT (10 O'CLOCK POSITION) WAS FOUND MISSING.
